MAUDE Adverse Event Report: CENTERPOINT SYSTEMS CPS LOCATOR 3D DELIVERY CATHETER; PERCUTANIOUS CATHETER

CENTERPOINT SYSTEMS CPS LOCATOR 3D DELIVERY CATHETER; PERCUTANIOUS CATHETER
Model Number DS2C200-42
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Very little information was provided regarding this event, even after repeated follow-ups.Centerpoint could not determine any device malfunctions and could not determine the health impact to the patient.Based on the event description, centerpoint is reporting this incident out of caution to ensure compliance to the applicable regulatory requirements.The distributor has indicated that there is no additional information available.
 
Event or Problem Description
Cps locator sheath perforation through the right ventricle apex.
 
Additional Manufacturer Narrative
This report is a follow-up to the report 3015970743-2025-00003.Centerpoint received additional information about the event.The patient had to undergo additional intervention during the initial procedure to correct the perforation through the heart.The patient was hospitalized following the procedure.On (b)(6) 2025, centerpoint was informed that the patient made a full recovery.
 
Event or Problem Description
Additional information was received regarding the event reported in 3015970743-2025-00003.The patient required intervention during the same procedure to repair the perforation.The patient remained in the hospital following the procedure for a prolonged period to monitor the condition.The patient fully recovered.

Brand Name
CPS LOCATOR 3D DELIVERY CATHETER
Common Device Name
PERCUTANIOUS CATHETER
Manufacturer (Section D)
CENTERPOINT SYSTEMS
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
teresa clark
3338 parkway blvd
west valley city, UT 84119
8017082817
MDR Report Key21462149
Report Number3015970743-2025-00003
Device Sequence Number15373628
Product Code DQY
UDI-Device Identifier00810024670123
UDI-Public00810024670123
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K230363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDS2C200-42
Device Lot NumberCL13392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown